MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-57
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Due to character limitation in e1, full event site name is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cs300 intra-aortic balloon pump (iabp) shut down during the patient's transfer from the coronary icu to the ct scan.Event occurred on (b)(6) 2025, 4:30 pm.The patient died, although it is unknown if it was due to the equipment.
 
Additional Manufacturer Narrative
Updated fields - b2, b4, d9, g1, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusion), h11.Inspection and cleaning of electrical, electronic, and pneumatic systems.Internal and external cleaning of the equipment.A test was performed in service mode and passed without any issues.All functional test were performed.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22033332
Report Number2249723-2025-0002232
Device Sequence Number8747749
Product Code DSP
UDI-Device Identifier10607567108254
UDI-Public(01)10607567108254
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-57
Device Catalogue Number0998-00-3023-57
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Death;
Patient Age63 YR
Patient SexMale